# SDR 0501893243

- Difficulty date: December 30, 2005
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 40,492 hours, 17,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST DISCOVERED EPSU INT LOAD AFT L FAULT INDICATION.  REMOVED AND REPLACED BATTERY.  OPS CHECKED GOOD.
